Processing math: 100%
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 1976, Volume 19, Issue 2, Pages 187–200 (Mi mzm7738)  

This article is cited in 6 scientific papers (total in 6 papers)

Certain embedding theorems

È. A. Storozhenko

Odessa State University
Full-text PDF (716 kB) Citations (6)
Abstract: We obtain necessary and sufficient conditions such that, for f(x) from Lp(0,1), the integral
10|f(x)|qdx(0<p<1,p<q<p(1p)1)
is convergent, or for fLp[0,1] for all p1, the integral 10e|f(x)|dx is convergent.
Received: 30.01.1974
English version:
Mathematical Notes, 1976, Volume 19, Issue 2, Pages 113–120
DOI: https://doi.org/10.1007/BF01098742
Bibliographic databases:
UDC: 517
Language: Russian
Citation: È. A. Storozhenko, “Certain embedding theorems”, Mat. Zametki, 19:2 (1976), 187–200; Math. Notes, 19:2 (1976), 113–120
Citation in format AMSBIB
\Bibitem{Sto76}
\by \`E.~A.~Storozhenko
\paper Certain embedding theorems
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 2
\pages 187--200
\mathnet{http://mi.mathnet.ru/mzm7738}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=410358}
\zmath{https://zbmath.org/?q=an:0349.41021|0339.41023}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 2
\pages 113--120
\crossref{https://doi.org/10.1007/BF01098742}
Linking options:
  • https://www.mathnet.ru/eng/mzm7738
  • https://www.mathnet.ru/eng/mzm/v19/i2/p187
  • This publication is cited in the following 6 articles:
    1. V. A. Andrienko, “Embedding of Hωp in the class eL”, Russian Math. (Iz. VUZ), 54:3 (2010), 1–6  mathnet  crossref  mathscinet  elib
    2. M. M. Lekishvili, A. N. Danelia, “On deformation of certain functional classes in the spaces C(Tm) and L(Tm)”, Sb. Math., 192:8 (2001), 1209–1224  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. I. Kolyada, “Rearrangements of functions and embedding theorems”, Russian Math. Surveys, 44:5 (1989), 73–117  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. V. I. Kolyada, “Estimates of rearrangements and imbedding theorems”, Math. USSR-Sb., 64:1 (1989), 1–21  mathnet  crossref  mathscinet  zmath
    5. V. G. Krotov, “On differentiability of functions in Lp, 0<p<1”, Math. USSR-Sb., 45:1 (1983), 101–119  mathnet  crossref  mathscinet  zmath
    6. È. A. Storozhenko, V. G. Krotov, P. Oswald, “Direct and converse theorems of Jackson type in Lp spaces, 0<p<1”, Math. USSR-Sb., 27:3 (1975), 355–374  mathnet  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:266
    Full-text PDF :108
    First page:2
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025